Extended Darboux frame curvatures of Frenet curves lying on parametric 3-surfaces


UYAR DÜLDÜL B., DÜLDÜL M.

KUWAIT JOURNAL OF SCIENCE, vol.46, no.1, pp.15-23, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2019
  • Journal Name: KUWAIT JOURNAL OF SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.15-23
  • Yıldız Technical University Affiliated: Yes

Abstract

In this paper, we consider a Frenet curve lying on a parametric hypersurface in a 4-dimensional Euclidean space and obtain the expressions of its curvatures with respect to the hypersurface.